# SDR DALA2017021301214

- Difficulty date: February 10, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 72,247 hours, 20,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT STA 1640 STRINGER 17R UNDER MAIN DECK FLOOR HAS A CRACKED STABILIZATION STRAP.  CUT OUT DAMAGE AT AFT CARGO RT STA 1640 STRINGER 17R UNDER MAIN DECK FLOOR, STABILIZATION STRAP IAW SRM 53-00-51 FIG 201, REPAIR 13 REQUEST NDT NO CRACK. FABRICATED REPAIR DOUBLER AND FILLER, TREATED & PRIMED AND INSTALLED IAW SRM 53-00-51 FIG 201, REPAIR 13. THIS IS A CATEGORY "A" PERMANENT MAJOR REPAIR.
